# SDR 00FDEA00437

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A  ROUTINE INSP,  FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE LIGHT BRACKET WAS FND SEPARATED FROM LIGHT.  REPAIRED BRACKET ASSY PER IAW SRM 51-30-2.
